# SDR ASOA03289

- Difficulty date: June 11, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT OUTBOARD SEAT TRACK BETWEEN FRAMES 15 AND 16 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT OUTBOARD SEAT TRACK BETWEEN FRAMES 15/16 IAW ASA EO 72-53-0140.  (M)
